# SDR SIMA201020203

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 20,611 hours, 18,319 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 280
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2942 DURING CRUISE THE CAPTAIN REPORTED A STRONG ELECTRICAL BURNING ODOR FOLLOWED BY FAINT SMOKE IN THE COCKPIT AFTER STARTING TO DESCEND.  THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 1 WINDSHIELD TEMPERATURE CONTROLLER IAW EMB 140 AMM 30-42-01.  THE OPERATIONAL CHECK WAS GOOD AS PER EMB AMM 30-42-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
